Fractional, Semilinear, and Sparse Optimal Control: A Priori Error Bounds

Bersetche, Francisco; Fuica, Francisco; Otarola, Enrique; Quero, Daniel

Abstract

In this work, we use the integral definition of the fractional Laplace operator and study a sparse optimal control problem involving a fractional, semilinear, and elliptic partial differential equation as state equation; control constraints are also considered. We establish the existence of optimal solutions and first and second order optimality conditions. We also analyze regularity properties for optimal variables. We propose and analyze two finite element strategies of discretization: a fully discrete scheme, where the control variable is discretized with piecewise constant functions, and a semidiscrete scheme, where the control variable is not discretized. For both discretization schemes, we analyze convergence properties and a priori error bounds.

Más información

Título según WOS: ID WOS:001402213500001 Not found in local WOS DB
Título de la Revista: APPLIED MATHEMATICS AND OPTIMIZATION
Volumen: 91
Número: 1
Editorial: Springer
Fecha de publicación: 2025
DOI:

10.1007/s00245-024-10200-y

Notas: ISI